Jesse Gell-Redman

Senior Lecturer
School of Mathematics and Statistics
University of Melbourne, VIC 3010, Australia
Peter Hall Building, Office 202


email: jgell `at'    phone: +61383443641


I coorganize the the pure math seminar with Ting Xue


  1. Riemann moduli spaces are quantum ergodic With Dean Baskin, Xiaolong Han
    On arxiv.

  2. Existence and asymptotics of nonlinear Helmholtz eigenfunctions With Andrew Hassell, Jacob Shapiro, Junyong Zhang
    On arxiv.

  3. The index formula for families of Dirac-type operators on pseudomanifolds. With Pierre Albin.
    On arxiv.

  4. Spectral and Hodge theory of `Witt' incomplete cusp edge spaces. With Jan Swoboda.
    On arxiv. To appear in Commentarii Mathematici Helvetici.

  5. Equidistribution of phase shifts in obstacle scattering. With Maxime Ingremeau. 
    On arxiv.  Comm. Partial Differential Equations. Volume 44, Issue 1,  2019, 1–19

  6. The distribution of phase shifts for semiclassical potentials with polynomial decay. With Andrew Hassell.

  7. The index of Dirac operators on incomplete edge spaces. With Pierre Albin.
    SIGMA 12 (2016), 089, 45 pages

  8. The Feynman propagator on perturbations of Minkowski space. With Nick Haber, and Andras Vasy.
    Communications in Mathematical Physics, Volume 342, Issue 1, 2016, Pages 333–384.

  9. Harmonic maps into conic surfaces with cone angles less than 2π.
    Communications in Analysis and Geometry, Volume 23, Issue 4, 2015, Pages 717–796

  10. Equidistribution of phase shifts in semiclassical potential scattering. With Andrew Hassell, and Steve Zelditch.
    Journal of the London Mathematical Society, Volumn 91, Issue 1, 2015, 159–179.

  11. Approximation and equidistribution of phase shifts: spherical symmetry. With Kiril Datchev, Andrew Hassell, and Peter Humphries.
    Communications in Mathematical Physics, Volume 326, Issue 3, 2014, Pages 209–236

  12. Potential scattering and the continuity of phase shifts. With Andrew Hassell.
    Mathematical Research Letters, Volume 19, Issue 3, 2012, Pages 719–729.

  13. Hodge cohomology of some fibred boundary and fibred cusp metrics. With Frederic Rochon.
    Mathematische Nachrichten, Volumn 288, Issue 2-3, 2015, 206–223

  14. Shrinking the period lengths of continued fractions while still capturing convergents. With Edward B. Burger, Ross Kravitz, Daniel Walton, and Nicholas Yates.
    Journal of Number Theory, Volume 128, Issue 1, 2008, Pages 144–153.